We give a complete characterization of tribes with respect to the Łukasiewicz $t$-norm, i. e., of systems of fuzzy sets which are closed with respect to the complement of fuzzy sets and with respect to countably many applications of the Łukasiewicz $t$-norm. We also characterize all operations with respect to which all such tribes are closed. This generalizes the characterizations obtained so far for other fundamental $t$-norms, e. g., for the product $t$-norm.
[BK] Butnariu, D., Klement, E.P.: Triangular norm-based measures and games with fuzzy coalitions. Kluwer, Dordrecht, 1993.
[M] Mesiar, R.: On the structure of $T_s$-tribes
. Tatra Mountains Math. Publ. 3 (1993), 167–172. MR 1278531
[MN] Mesiar, R., Navara, M.: $T_s$-tribes and $T_s$-measures
. J. Math. Anal. Appl (to appear). MR 1397888
[N] Navara, M.: A characterization of triangular norm based tribes
. Tatra Mountains Math Publ. 3 (1993), 161–166. MR 1278530
| Zbl 0799.28013
[SS] Schweizer, B., Sklar, A.: Probabilistic Metric Spaces
. North-Holland, New York, 1983. MR 0790314